# SDR SWAA2021070712536

- Difficulty date: January 6, 2020
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 44,359 hours, 24,962 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR IS DAMAGED BS256 BL0-LBL13 WL 208 / REPAIRED DAMAGED FLOOR WEB AT BS 250-270 RBL10-LBL20 IAW EA 1-A53-33179 REV: IR
